# SDR SIMA20120409004

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 19,279 hours, 16,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CAPTAINS FLASHLIGHT HOLDER BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT HOLDER IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
